# SDR ASAA2018012023280

- Difficulty date: January 20, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,435 hours, 11,520 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Reads High
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE RECENT ECONOMIC FAULT CODE 73-11371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.   ACCOMPLISHED T/C 78273000,   NR 1 ENGINE HAS NO FAULTS ACTIVE.
